# SDR FDEA201008203065

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- Engine: Ge CF680A3
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53778399202
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS STRINGER REPAIR IN FWD CARGO ON STR 45 RT BETWEEN FR 38 AND FR   38.1 HAS 1 EACH REPAIR SPLICE 6.8 INCH LONG AND THE STR SECTION WAS CUT ONLY TO REMOVE FOR ACCESS ORIGINAL STR INSTALLED PREVIOUS REPAIR DETERMINED NOT TO BE IAW SRM 53-10-14, FIG 201 ONLY DUE TO REPAIR SPLICE NOT HAVING ALODINE PREVIOUSLY AND HAVING PEELING PAINT. REMOVED EXISTING REPAIR SPLICE , CLEANED OFF ALL COATINGS , APPLIED TREATMENT AND PAINT AND   REINSTALLED EXISTING SPLICE IAW SRM 53-10-14, FIG 201, PAGES 203 TO 206
